# SDR DALA2023012400523

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 51,128 hours, 36,669 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Splice
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CRACK ON RT SIDE 2ND SCREW HOLE BELOW SPLICE 4NE 52.267. AFTER ACCOMPLISHMENT OF SEPARATION OF LAYERS, PERFORMED BHEC IAW STEP 14 OF AA5530-01048-02 AD 2618-10-08 & NOTED CRACK APPEARED TO BE IN SPAR RUNNING TOWARD 7 O'CLOCK.  REMOVED VERTICAL STAB LEADING EDGE UP TO STEP E (1). IAW AMM 55-32-01.  INSTALLED VERTICAL STAB LEADING EDGE IAW 55-32-01 UP TO RTS FOR MMR 34-32-03. PERFORMED MMR 1&2 TESTED IAW AMM 34-35-01.   REMOVED VERT STAB LEADING EDGE IAW AMM 55-32-01. COMPLIED WITH 605326-14 PRI AD REV. O. C/W 605326-14 AD REV 1. C/W ERA 605326-14 REV. ORIG. ALL STEPS PRI REV. 0-1 MATCH ERA 605326-14 REV ORIG. INSTALLED VERT STAB LEADING EDGE IAW AMM 55-32-01. RTS MMR TESTED GOOD IAW AMM 34-35-01.
